Mathematical Research Letters
Volume 28 (2021)
The boundary rigidity for holomorphic self-maps of some fibered domains
Pages: 697 – 706
We prove Burns–Krantz type boundary rigidity theorems for holomorphic self-maps of some fibered domains.
The first author is partially supported by the Norwegian Research Council (grant no. 240569). The second author is partially supported by the National Natural Science Foundation of China (grant no. 11871333).
Received 12 August 2019
Accepted 20 July 2020
Published 2 June 2021